MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2003.12.016

Медицинская библиотека · Journal of the American Academy of Dermatology · 2004

Dacarbazine but not temozolomide induces phototoxic dermatitis in patients with malignant melanoma.

Treudler Regina, Georgieva Juliana, Geilen Christoph C, Orfanos Constantin E

СтатьяПеревод пока не подготовлен

Аннотация

Ten patients with malignant melanoma and phototoxic reactions under dacarbazine or 5-(3,3-dimethyl-1-triazeno) imidazole-4-carboxamide (DTIC) chemotherapy were investigated. All patients available for testing showed increased ultraviolet A-sensitivity (n = 5); patch testing revealed no type IV allergies (n = 6). In 5 patients intravenous DTIC was replaced by oral temozolomide, and no phototoxicity occurred. Temozolomide may represent an alternative for patients with DTIC-induced phototoxic skin reactions.

Для цитирования: Treudler Regina, Georgieva Juliana, Geilen Christoph C, Orfanos Constantin E. Dacarbazine but not temozolomide induces phototoxic dermatitis in patients with malignant melanoma.. Journal of the American Academy of Dermatology. 2004. DOI: 10.1016/j.jaad.2003.12.016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.